MathSciNet Relay Station
MathSciNet bibliographic data
MR1137222 42A50 (35K05 42B25 47N20)
Hofmann, Steve A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1087–1096.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement